# SDR AALA201712199023

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  ACFT 3CR,  1L SLIDE DROPPED FROM HOUSING DURING DOOR OPENING. SLIDE DID NOT INFLATE. AIRCRAFT REMOVED FROM SERVICE FOR INSPECTION AND REPAIR. SUPPLEMENTAL REPORT TO INCLUDE CORRECTIVE ACTION AND PART INFO TO BE FILED AT A LATER DATE,
